MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Catalog Number 119316
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretest after inflating the foley catheter balloon during the balloon check, when draining the fluid with a syringe, the balloon did not shrink properly even when negative pressure was applied.
 
Additional Manufacturer Narrative
The reported event is unconfirmed as the product meets specifications.Received 1 all-silicone temp sensing foley catheter with sample port connector, syringe and packaging label.Verified material number 119316, manufacturing lot number ngju0788 and batch number myjw1634.Visual inspection noted no obvious observations.During testing, the catheter balloon inflated using returned syringe with 10ml methylene blue solution (3 drops 1 percent aq methylene blue per 100ml distilled water).Concentricity of catheter balloon is 100/0.The balloon deflated 10ml methylene blue solution within 21sec.This is within specification, which states, catheter leaks, valve leaks, balloon perforation, lumen to lumen, prematurely deflated and dislodged balloon are not allowed, and must inflate and deflate with the use of a syringe.Therefore, the reported event is unconfirmed.Risk, labelling, and dhr reviews are not required as the reported event is unconfirmed.Based on the results of the investigation, no additional actions are needed.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during pretest after inflating the foley catheter balloon during the balloon check, when draining the fluid with a syringe, the balloon did not shrink properly even when negative pressure was applied.Per notification from investigator on 12jan2026, it was reported that asymmetrical balloon was found during sample evaluation on 03dec2025.

Brand Name
BARDEX® LUBRI-SIL® I.C. TEMPERATURE-SENSING ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22939698
Report Number1018233-2025-07337
Device Sequence Number18587801
Product Code MJC
UDI-Device Identifier00801741039850
UDI-Public(01)00801741039850(11)240719(17)290717(10)NGJU0788
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119316
Device Lot NumberNGJU0788
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown